Home On the realisation of Boolean functions by informational graphs
Article
Licensed
Unlicensed Requires Authentication

On the realisation of Boolean functions by informational graphs

  • Yu. S. Shutkin
Published/Copyright: December 9, 2008
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 18 Issue 6

Abstract

We consider the problem on the realisation of Boolean functions by informational graphs. The exact expression of the Shannon function for the realisation in the class of tree-like informational graphs is obtained. For almost all Boolean functions, we obtain the order of the complexity of the realisation by informational graphs and the asymptotics of complexity of the realisation by informational trees.

Received: 2006-12-07
Published Online: 2008-12-09
Published in Print: 2008-December

© de Gruyter 2008

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/DMA.2008.044/pdf
Scroll to top button